Author F. A. Waaldijk
Waaldijk F. A. (2005) On the foundations of constructive mathematics: Especially in relation to the theory of continuous functions. Foundations of Science 10(3): 249–324.

The publication has not yet bookmarked in any reading list

You cannot bookmark this publication into a reading list because you are not member of any
Log in to create one.

There are currently no annotations

To add an annotation you need to log in first

Download statistics

Log in to view the download statistics for this publication
Export bibliographic details as: CF Format · APA · BibTex · EndNote · Harvard · MLA · Nature · RIS · Science